Thursday March 29, 2018 Time Zone: AWST/Perth

6:30 PM
6:30 PM
7:30 PM
7:30 PM
8:30 PM
8:30 PM
9:30 PM
9:30 PM
  • Geek singalong!
  • East Grand River
  •  1 hour
  • Collaborative
    FandomFandomFans of non-fannish things

Friday March 30, 2018 Time Zone: AWST/Perth

9:00 AM
9:00 AM
10:00 AM
10:00 AM
  • Mario party
  • Boardroom (main floor)
  •  2 hours 30 minutes
  • Collaborative
    console gamingmario party
11:00 AM
11:00 AM
12:00 PM
12:00 PM
1:00 PM
1:00 PM
1:30 PM
1:30 PM
  • DS Fun-o-rama
  • Boardroom (main floor)
  •  2 hours
  • Collaborative
    Gamingconsole gaming
2:00 PM
2:00 PM
3:00 PM
3:00 PM
3:30 PM
3:30 PM
4:00 PM
4:00 PM
4:30 PM
4:30 PM
5:00 PM
5:00 PM
6:00 PM
6:00 PM
7:00 PM
7:00 PM
8:00 PM
8:00 PM
  • Remembering LeGuin
  • Mount Newman
  •  1 hour
  • Panel
    Science fictionRetrospectiveScience fictionretrospective
9:00 PM
9:00 PM
10:00 PM
10:00 PM

Saturday March 31, 2018 Time Zone: AWST/Perth

9:00 AM
9:00 AM
10:00 AM
10:00 AM
  • Art show
  • Meetings on 5 foyer
  •  7 hours 30 minutes
  • Keynote
    Creative Arts
  • Mario Kart
  • Boardroom (main floor)
  •  2 hours 30 minutes
  • Collaborative
    Gamingconsole gaming
10:30 AM
10:30 AM
11:00 AM
11:00 AM
11:30 AM
11:30 AM
12:00 PM
12:00 PM
1:00 PM
1:00 PM
1:30 PM
1:30 PM
  • Smash Bros
  • Boardroom (main floor)
  •  2 hours
  • Collaborative
    Gamingconsole gaming
2:00 PM
2:00 PM
  • Thirteen
  • East Grand River
  •  1 hour
  • Panel
    Science fictionTVFandomDr Who
2:30 PM
2:30 PM
3:00 PM
3:00 PM
3:30 PM
3:30 PM
  • Strong Beginnings- writing workshop
  • Signup required
  • Meeting Room 3
  •  2 hours
  • Workshop
    WritingWorkshopWriting
  • Pokken tournament
  • Boardroom (main floor)
  •  1 hour 30 minutes
  • Collaborative
    Gamingconsole gaming
4:00 PM
4:00 PM
4:30 PM
4:30 PM
5:00 PM
5:00 PM
  • Soul Calibur
  • Boardroom (main floor)
  •  1 hour 30 minutes
  • Collaborative
    Gamingconsole gaming
5:30 PM
5:30 PM
6:00 PM
6:00 PM
7:00 PM
7:00 PM
  • Masquerade
  • West Grand River
  •  5 hours
  • Collaborative
    Creative ArtsFandomcosplayMasquerade
  • Masquerade
  • East Grand River
  •  5 hours
  • Collaborative
    Creative ArtsFandomcosplayMasquerade
8:00 PM
8:00 PM
  • Halo Madness
  • Boardroom (main floor)
  •  3 hours 30 minutes
  • Collaborative
    Gamingconsole gaming
9:00 PM
9:00 PM
  • Filking
  • Pilbara
  •  1 hour 30 minutes
  • Collaborative
    Fandommusic

Sunday April 1, 2018 Time Zone: AWST/Perth

9:00 AM
9:00 AM
9:30 AM
9:30 AM
10:00 AM
10:00 AM
  • Faery
  • Meeting Room 7
  •  1 hour
  • Panel
    Writingneeds panelistsfantasy
  • Knitting 101
  • Mount Newman
  •  1 hour
  • Collaborative
    Creative ArtsTechnologyDIY
  • Art show
  • Meetings on 5 foyer
  •  7 hours
  • Workshop
    Creative ArtsArtart show
  • Retro Morning!!
  • Boardroom (main floor)
  •  2 hours 30 minutes
  • Collaborative
    Gamingconsole gaming
11:00 AM
11:00 AM
11:30 AM
11:30 AM
12:00 PM
12:00 PM
1:00 PM
1:00 PM
1:30 PM
1:30 PM
  • Co-op games
  • Boardroom (main floor)
  •  2 hours
  • Collaborative
    Gamingconsole gaming
2:00 PM
2:00 PM
3:00 PM
3:00 PM
3:30 PM
3:30 PM
  • Blur
  • Boardroom (main floor)
  •  3 hours
  • Collaborative
    Gamingconsole gaming
4:00 PM
4:00 PM
4:30 PM
4:30 PM
5:00 PM
5:00 PM
6:00 PM
6:00 PM
7:00 PM
7:00 PM
8:00 PM
8:00 PM
  • More Halo Madness
  • Boardroom (main floor)
  •  3 hours 30 minutes
  • Collaborative
    Gamingconsole gaming
8:30 PM
8:30 PM
9:00 PM
9:00 PM

Monday April 2, 2018 Time Zone: AWST/Perth

9:00 AM
9:00 AM
10:00 AM
10:00 AM
10:30 AM
10:30 AM
11:00 AM
11:00 AM
12:00 PM
12:00 PM
12:30 PM
12:30 PM
1:00 PM
1:00 PM
  • Cthulu LARP
  • East Grand River
  •  3 hours
  • Collaborative
    GamingLARPgaming
2:00 PM
2:00 PM
3:00 PM
3:00 PM
4:00 PM
4:00 PM